# SDR HYIA20241213002

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: W31X2M1G75
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED PLASTIC BURNING SMELL IN CABIN SMELLS FROM LEFT C/B PANEL. MAINTENANCE INSPECTED AND FOUND THE STROBE LIGHT SWITCH INOP. THE SWITCH WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
